View : 15 Download: 0

The functional central limit theorem for the multivariate MS-ARMA-GARCH model

Title
The functional central limit theorem for the multivariate MS-ARMA-GARCH model
Authors
Lee O.Lee J.
Ewha Authors
이외숙
SCOPUS Author ID
이외숙scopus
Issue Date
2014
Journal Title
Economics Letters
ISSN
0165-1765JCR Link
Citation
vol. 125, no. 3, pp. 331 - 335
Publisher
Elsevier
Indexed
SSCI; SCOPUS WOS scopus
Abstract
Functional central limit theorem; L2-NED; Multivariate MS-ARMA-GARCH; Multivariate MS-GARCH
DOI
10.1016/j.econlet.2014.10.002
Appears in Collections:
자연과학대학 > 통계학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE